MathSciNet Relay Station
MathSciNet bibliographic data
MR575078 (83c:17011) 17B15 (22E45 22E46)
Kumaresan, S. On the canonical $k$-types in the irreducible unitary $g$-modules with nonzero relative cohomology. Invent. Math. 59 (1980), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement